# SDR CA100219003

- Difficulty date: February 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 47387203
- Condition: Faulty
- Location: Fire Control
- Part time: 5,666 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENG FAULT A AND B LIGHTS AND CHECK FIRE DETECT LIGHTS ILLUMINATED DURING CRUISE FLIGHT.  ACFT RETURNED TO AIRPORT.  MX REPLACED THE FIRE CONTROL AMP. (TC 20100219003)
